Alert archive / Oklahoma / Heat Advisories in 2021

Heat Advisory 7, NWS Tulsa, OK

July 24, 202118 counties in Oklahoma

NWS Tulsa, OK issued this heat advisory at Jul 24, 2021, 3:10 AM CDT for 18 counties in Oklahoma. It took effect at Jul 24, 2021, 1:00 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jul 24, 2021, 3:10 AM CDT (08:10 UTC)
In effect from
Jul 24, 2021, 1:00 PM CDT
Expired
Jul 24, 2021, 8:00 PM CDT
In force
7 hr
Issued by
NWS Tulsa, OK

Counties Choctaw County, OK, Craig County, OK, Creek County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 53 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.2 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2021-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 222 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2021-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
222 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1555 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

535 
WWUS74 KTSA 240810
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
310 AM CDT Sat Jul 24 2021

OKZ055>057-060>062-067-241615-
/O.NEW.KTSA.HT.Y.0007.210724T1800Z-210725T0100Z/
Washington OK-Nowata-Craig-Tulsa-Rogers-Mayes-Wagoner-
Including the cities of Bartlesville, Nowata, Vinita, Tulsa, 
Claremore, Pryor, and Wagoner
310 AM CDT Sat Jul 24 2021

...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT
THIS EVENING...

* WHAT...Heat index values 105 to 108 degrees expected.

* WHERE...Washington OK, Nowata, Craig, Tulsa, Rogers, Mayes and 
  Wagoner Counties.

* WHEN...From 1 PM this afternoon to 8 PM CDT this evening.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
5 follow-up statements
911 
WWUS74 KTSA 241519
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
1019 AM CDT Sat Jul 24 2021

ARZ019-020-029-OKZ066-070>076-250100-
/O.EXA.KTSA.HT.Y.0007.210724T1800Z-210725T0100Z/
Crawford-Franklin-Sebastian-Okmulgee-Muskogee-McIntosh-Sequoyah-
Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Okmulgee, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
1019 AM CDT Sat Jul 24 2021

...HEAT ADVISORY IN EFFECT FROM 1 PM UNTIL 8 PM CDT THIS EVENING...

* WHAT...Heat index values 105 to 108 degrees expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...From 1 PM this afternoon to 8 PM CDT this evening.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

OKZ055>057-060>062-067-250100-
/O.CON.KTSA.HT.Y.0007.210724T1800Z-210725T0100Z/
Washington OK-Nowata-Craig-Tulsa-Rogers-Mayes-Wagoner-
Including the cities of Bartlesville, Nowata, Vinita, Tulsa, 
Claremore, Pryor, and Wagoner
1019 AM CDT Sat Jul 24 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM UNTIL 8 PM CDT 
THIS EVENING...

* WHAT...Heat index values 105 to 108 degrees expected.

* WHERE...Washington OK, Nowata, Craig, Tulsa, Rogers, Mayes and 
  Wagoner Counties.

* WHEN...From 1 PM this afternoon to 8 PM CDT this evening.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
007 
WWUS74 KTSA 241835
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
135 PM CDT Sat Jul 24 2021

OKZ049-053-054-059-064-250100-
/O.EXA.KTSA.HT.Y.0007.000000T0000Z-210725T0100Z/
Pushmataha-Choctaw-Osage-Pawnee-Creek-
Including the cities of Antlers, Clayton, Hugo, Pawhuska, Pawnee,
and Sapulpa
135 PM CDT Sat Jul 24 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Heat index values 105 to 108 degrees expected.

* WHERE...Pushmataha, Choctaw, Osage, Pawnee and Creek Counties.

* WHEN...From 1 PM this afternoon to 8 PM CDT this evening.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

ARZ019-020-029-OKZ055>057-060>062-066-067-070>076-250100-
/O.CON.KTSA.HT.Y.0007.000000T0000Z-210725T0100Z/
Crawford-Franklin-Sebastian-Washington OK-Nowata-Craig-Tulsa-
Rogers-Mayes-Okmulgee-Wagoner-Muskogee-McIntosh-Sequoyah-
Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Bartlesville, Nowata, Vinita, Tulsa, Claremore, Pryor, Okmulgee, 
Wagoner, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
135 PM CDT Sat Jul 24 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Heat index values 105 to 108 degrees expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...From 1 PM this afternoon to 8 PM CDT this evening.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
049 
WWUS74 KTSA 241839
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
139 PM CDT Sat Jul 24 2021

OKZ065-250100-
/O.EXA.KTSA.HT.Y.0007.000000T0000Z-210725T0100Z/
Okfuskee-
Including the city of Okemah
139 PM CDT Sat Jul 24 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Heat index values 105 to 108 degrees expected.

* WHERE...Okfuskee County.

* WHEN...From 1 PM this afternoon to 8 PM CDT this evening.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

ARZ019-020-029-OKZ049-053>057-059>062-064-066-067-070>076-250100-
/O.CON.KTSA.HT.Y.0007.000000T0000Z-210725T0100Z/
Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Osage-
Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek-
Okmulgee-Wagoner-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, 
Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okmulgee, Wagoner, 
Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, 
and Poteau
139 PM CDT Sat Jul 24 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Heat index values 105 to 108 degrees expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...From 1 PM this afternoon to 8 PM CDT this evening.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
081 
WWUS74 KTSA 241954
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
254 PM CDT Sat Jul 24 2021

ARZ019-020-029-OKZ049-053>057-059>062-064>067-070>076-250400-
/O.NEW.KTSA.HT.Y.0008.210725T1700Z-210726T0100Z/
/O.CON.KTSA.HT.Y.0007.000000T0000Z-210725T0100Z/
Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Osage-
Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek-
Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh-Sequoyah-Pittsburg-
Haskell-Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, 
Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, 
Wagoner, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
254 PM CDT Sat Jul 24 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT SUNDAY...

* WHAT...For the first Heat Advisory, heat index values up to 
  108. For the second Heat Advisory, heat index values up to 111 
  expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...For the first Heat Advisory, until 8 PM CDT this evening.
  For the second Heat Advisory, from noon to 8 PM CDT Sunday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

OKZ058-063-068-069-250400-
/O.NEW.KTSA.HT.Y.0008.210725T1700Z-210726T0100Z/
Ottawa-Delaware-Cherokee-Adair-
Including the cities of Miami, Grove, Jay, Tahlequah, 
and Stilwell
254 PM CDT Sat Jul 24 2021

...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT SUNDAY...

* WHAT...Heat index values up to 109 expected.

* WHERE...Ottawa, Delaware, Cherokee and Adair Counties.

* WHEN...From noon to 8 PM CDT Sunday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
538 
WWUS74 KTSA 250103
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
803 PM CDT Sat Jul 24 2021

ARZ019-020-029-OKZ049-053>057-059>062-064>067-070>076-251000-
/O.EXP.KTSA.HT.Y.0007.000000T0000Z-210725T0100Z/
/O.CON.KTSA.HT.Y.0008.210725T1700Z-210726T0100Z/
Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Osage-
Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek-
Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh-Sequoyah-Pittsburg-
Haskell-Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, 
Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, 
Wagoner, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
803 PM CDT Sat Jul 24 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT SUNDAY...

* WHAT...Heat index values from 105 to 111 expected.

* WHERE...Eastern Oklahoma and west central Arkansas.

* WHEN...From noon to 8 PM CDT Sunday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

OKZ058-063-068-069-251000-
/O.CON.KTSA.HT.Y.0008.210725T1700Z-210726T0100Z/
Ottawa-Delaware-Cherokee-Adair-
Including the cities of Miami, Grove, Jay, Tahlequah, 
and Stilwell
803 PM CDT Sat Jul 24 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT SUNDAY...

* WHAT...Heat index values up to 109 expected.

* WHERE...Ottawa, Delaware, Cherokee and Adair Counties.

* WHEN...From noon to 8 PM CDT Sunday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Jul 24, 12:17 AM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jul 24, 12:17 AM CDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1217 AM CDT Sat Jul 24 2021

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR conditions will continue to prevail, with some minor reduction
in visibility likely across far NE OK and NW AR overnight.
Isolated showers again possible by afternoon but very low
probability of directly impacting TAF sites.

&&

.PREV DISCUSSION... /Issued 945 PM CDT Fri Jul 23 2021/

..UPDATE...

DISCUSSION...
Isolated convection has dissipated, with clear/mostly clear
conditions expected the remainder of the night. Forecast looks
to be in good shape, with no update planned this evening.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION.....14
Hazardous weather outlook, Jul 23, 4:55 PM CDT, 10 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
455 PM CDT Fri Jul 23 2021

ARZ001-002-010-011-019-020-029-OKZ049-053>076-240945-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
455 PM CDT Fri Jul 23 2021

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Evening and Tonight.

DANGEROUS HEAT.
	RISK...Limited.
	AREA...Eastern Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Heat index values around 100 degrees are ongoing across parts of
eastern Oklahoma and west central Arkansas. Isolated showers and
thunderstorms will remain possible across southeast Oklahoma and
northwest Arkansas late this afternoon. Any activity that develops
should dissipate this evening with the loss of heating.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Dangerous Heat Potential.
SUNDAY through TUESDAY...Thunderstorm and Dangerous Heat Potential.
WEDNESDAY and THURSDAY...Dangerous Heat Potential.

EXTENDED DISCUSSION...
Afternoon heat index values of 100 to 107 degrees are likely
Saturday across portions of eastern Oklahoma and west central
Arkansas. Thunderstorm chances will return Sunday through Tuesday,
and hot and humid conditions will persist outside of thunderstorm
influences. Heat is likely to intensify for mid to late next
week.

weather.gov/tulsa contains additional information.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 2:54 PM CDTHeat AdvisoryTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more29 hr

Nearby

Heat Advisories in Oklahoma, 2021Heat Advisories in Arkansas, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.